# SDR SWIA202265286

- Difficulty date: March 28, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 14,252 hours, 8,084 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PYLON ACCESS PANEL 429ML HAVE CHAFED LOCK PAD AND CHAFE ON INTERNAL SIDE OF AFT DOOR AS MARKED.   (C CHECK RO 04/08/22)     / REMOVED AND REPLACED INNER DOUBLER AND LOCK PAD REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
